# SDR MWEA011407

- Difficulty date: October 17, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 34,858 hours, 40,003 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heater
- Part number: H161
- Condition: Malfunctioned
- Location: Anti- Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS PARKED ON TAXI-WAY AWAITING GATE.  AFTER 10 MINUTES, THE FORWARD WATER SYSTEM FREEZE PROTECTION SYSTEM C/B POPPED.  TWO MINUTES THEREAFTER, THE F/A'S NOTICED A LIGHT SMOKE IN CABIN, EVACUATION CHECKLIST WAS PERFORMED.  AIRCRAFT WAS EVACUATED VIA THE FORWARD AIRSTAIRS.  MX RAN RIGHT HAND ENGINE, APU, RIGHT HAND AND LEFT HAND PACKS AT SAME TIME.  CHECKED TAIL COMPARTMENT R2-366 & R2-307 FOR POTABLE WATER FREEZE PROTECTION SYSTEM.  NO VISIBLE DEFECTS NOTED.  CHECKED EQUIPMENT COOLING FAN, OPS GOOD.  SUSPECT POTABLE WATER FREEZE PROTECTION SYSTEM FAILED.  OK FOR SERVICE.
